# SDR SWIA2020041050106

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER PRESSURE FLOOR SILL ASSEMBLY ON THE RT.SIDE FROM FS STA. 557 TO FS STA. 562 RBL 40R TO RBL 47R.    (C-CHECK) RO 4/9/2020   REMOVE AND REPLACED UPPER PRESSURE FLOOR STRAP ON THE RT SIDE FROM FS STA 557  TO STA 562 RBL 40 R TO RBL 47 R  IAW CRJ 200 SRM.
